American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Eugene Gutkin and Nicolai Haydn. Topological entropy of generalized polygon exchanges . Bull. Amer. Math. Soc. 32 (1995) 50-56. MR 1273398.
Abstract, references, and article information   
View Article: PDF

[2] W. de Melo and S. van Strien. One-dimensional dynamics: The Schwarzian derivative and beyond. Bull. Amer. Math. Soc. 18 (1988) 159-162. MR 929092.
Abstract, references, and article information   
View Article: PDF

[3] Benjamin Weiss. Strictly ergodic models for dynamical systems. Bull. Amer. Math. Soc. 13 (1985) 143-146. MR 799798.
Abstract, references, and article information   
View Article: PDF

[4] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[5] S. G. Dani. Dynamics of horospherical flows. Bull. Amer. Math. Soc. 3 (1980) 1037-1039. MR 585185.
Abstract, references, and article information   
View Article: PDF

[6] William A. Veech. Topological dynamics. Bull. Amer. Math. Soc. 83 (1977) 775-830. MR 0467705.
Abstract, references, and article information   
View Article: PDF

[7] Russell A. Johnson. Disintegration of measures on compact transformation groups. Bull. Amer. Math. Soc. 82 (1976) 919-920. MR 0422566.
Abstract, references, and article information   
View Article: PDF

[8] S. G. Dani. Dynamical systems on homogeneous spaces. Bull. Amer. Math. Soc. 82 (1976) 950-952. MR 0427587.
Abstract, references, and article information   
View Article: PDF

[9] Dennis Sullivan. A new flow. Bull. Amer. Math. Soc. 82 (1976) 331-332. MR 0402824.
Abstract, references, and article information   
View Article: PDF

[10] Robert J. Zimmer. Distal transformation groups and fibre bundles. Bull. Amer. Math. Soc. 81 (1975) 959-960. MR 0375266.
Abstract, references, and article information   
View Article: PDF

[11] Robert J. Zimmer. Extensions of ergodic actions and generalized discrete spectrum. Bull. Amer. Math. Soc. 81 (1975) Part 1:633-636. MR 0372160.
Abstract, references, and article information   
View Article: PDF

[12] W. C. Chewning. A dynamical system on $E^4$ neither isomorphic nor equivalent to a differential system. Bull. Amer. Math. Soc. 80 (1974) 150-153. MR 0326781.
Abstract, references, and article information   
View Article: PDF

[13] Nelson G. Markley and William N. Anderson Jr.. An application of Möbius inversion to a problem in topological dynamics. Bull. Amer. Math. Soc. 79 (1973) 1027-1029. MR 0317309.
Abstract, references, and article information   
View Article: PDF

[14] Robert J. Sacker and George R. Sell. Skew-product flows, finite extensions of minimal transformation groups and almost periodic differential equations. Bull. Amer. Math. Soc. 79 (1973) 802-805. MR 0372836.
Abstract, references, and article information   
View Article: PDF

[15] George R. Sell. A note on almost periodic solutions of linear partial differential equations. Bull. Amer. Math. Soc. 79 (1973) 428-430. MR 0315255.
Abstract, references, and article information   
View Article: PDF

[16] David Ruelle. Statistical mechanics on a compact set with $Z^\nu $ action satisfying expansiveness and specification. Bull. Amer. Math. Soc. 78 (1972) 988-991. MR 0315743.
Abstract, references, and article information   
View Article: PDF

[17] Benjamin Weiss. The isomorphism problem in ergodic theory. Bull. Amer. Math. Soc. 78 (1972) 668-684. MR 0304616.
Abstract, references, and article information   
View Article: PDF

[18] Donald S. Ornstein. Some new results in the Kolmogorov-Sinai theory of entropy and ergodic theory. Bull. Amer. Math. Soc. 77 (1971) 878-890. MR 0288233.
Abstract, references, and article information   
View Article: PDF

[19] K. Lange, A. Ramsay and Gian-Carlo Rota. Frobenius reciprocity in ergodic theory. Bull. Amer. Math. Soc. 77 (1971) 713-718. MR 0284544.
Abstract, references, and article information   
View Article: PDF

[20] R. F. Williams. Classification of symbol spaces of finite type. Bull. Amer. Math. Soc. 77 (1971) 439-443. MR 0300263.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 20 of 20 found      Go to page: 1